Electron. J. Diff. Equ., Vol. 2012 (2012), No. 14, pp. 1-6.

Positive periodic solutions for second-order neutral differential equations with functional delay

Ernest Yankson

We use Krasnoselskii's fixed point theorem to prove the existence of positive periodic solutions of the second-order nonlinear neutral differential equation

Submitted November 1, 2011. Published January 20, 2012.
Math Subject Classifications: 34K20, 45J05, 45D05.
Key Words: Neutral equation; positive periodic solution.

Show me the PDF file (185 KB), TEX file, and other files for this article.

Ernest Yankson
Department of Mathematics and Statistics
University of Cape Coast, Ghana
email: ernestoyank@yahoo.com

Return to the EJDE web page